# SDR QXEA0000968

- Difficulty date: March 23, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND HYDRAULIC FLEX LINES CHAFING ON STRUCTURE AFT OF SHUT-OFF VALVE.  REPAIRED IAW FOKKER SRM 55-31-01, PAGE 4, FIGURE 1, ITEM 890 AND SRM 51-31-01.
